Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Fast-positive Geradenbündel auf kompakten komplexen Mannigfaltigkeiten

Title data

Peternell, Thomas:
Fast-positive Geradenbündel auf kompakten komplexen Mannigfaltigkeiten.
In: Journal für die Reine und Angewandte Mathematik. Vol. 1985 (February 1985) Issue 356 . - pp. 119-139.
ISSN 1435-5345
DOI: https://doi.org/10.1515/crll.1985.356.119

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 03 Nov 2020 09:28
Last Modified: 03 Nov 2020 09:28
URI: https://eref.uni-bayreuth.de/id/eprint/59072